A little advice please

Discussion in 'Duromine Questions and Answers' started by Neny, Oct 16, 2010.

  1. Neny

    Neny Guest

    Hi,

    I'm new to taking duromine and I started today (5:15AM). I haven't ate much but I expected that, I'm on 40mg and I'm wondering if this is too much? For the first 6-7 hours today it's been pretty full on in my head, mouth etc. Does it maybe slow down or change from the 1st day? I'm just not sure I want to feel like this everyday for a month or 2.

    I am using it as a kick start aswell, I need motivation badly. I have suffered from depression and OCD in the past but I have been off that medication for years now and just been controlling it myself. What would happen if I take it every 2nd day? Would I just go back to eating like normal tomorrow??


    Please help
     
  2. Hello!
    I'm no expert, but thought I'd say hi - I'm on the 30g Duromine, it's been 9 days today, and it is still pretty full on for me, I couldn't handle the stronger ones I don't think.
    I've heard a lot of other people say they only take them every second day, but I'm also worried I might want to eat on the off day, so I've taken mine every day so far.
    I've got the driest mouth all the time, must be drinking 3 litres of water a day at least! I've not been eating that much either, just a piece of fruit in the morning and night and a sandwich at lunchtime.
    Good luck, hope it settles down for you :)
     
  3. Neny

    Neny Guest

    Wow day 9 and it's still full on for you - crikey. I've heard the same about the 2nd day thing but like you I don't want to risk eating on that day or going back to those bloody horrible day 1 side effects.
     
Loading...